Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 97, NWS Austin/San Antonio, TX

December 26, 2018Williamson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Dec 26, 2018, 10:25 PM CST for Williamson County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 26, 2018, 10:25 PM CST (04:25 UTC)
Expired
Dec 26, 2018, 11:00 PM CST
In force
35 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Williamson County, TX

The radar

The Ft Hood radar (KGRK), 6 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 26, 2:11 PM CSTTornado WatchSPC10 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.4 hours before the alert went out and 331 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2018-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2419 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2018-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2419 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
3.3
Supercell composite
20.1

Open this sounding in Storm Lab

The text

As transmitted.

327 
WUUS54 KEWX 270425
SVREWX
TXC491-270500-
/O.NEW.KEWX.SV.W.0097.181227T0425Z-181227T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1025 PM CST WED DEC 26 2018

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northeastern Williamson County in south central Texas...

* Until 1100 PM CST

* At 1024 PM CST, a severe thunderstorm was located over Granger,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Granger, Granger Dam, Laneport, Hare and Hoxie. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until midnight CST for south
central Texas.

LAT...LON 3074 9727 3069 9725 3065 9724 3064 9747
      3079 9742
TIME...MOT...LOC 0424Z 276DEG 27KT 3073 9740 

HAIL...0.75IN
WIND...60MPH
 
$$

MO
1 follow-up statement
937 
WWUS54 KEWX 270433
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1033 PM CST WED DEC 26 2018

TXC491-270500-
/O.CON.KEWX.SV.W.0097.000000T0000Z-181227T0500Z/
Williamson TX-
1033 PM CST WED DEC 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR NORTHEASTERN WILLIAMSON COUNTY...

At 1033 PM CST, a severe thunderstorm was located over Granger Dam,
or 7 miles east of Granger, moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Granger, Granger Dam, Laneport, Hare and Hoxie. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until midnight CST for south
central Texas.

LAT...LON 3074 9727 3069 9725 3065 9724 3064 9747
      3079 9742
TIME...MOT...LOC 0433Z 276DEG 27KT 3072 9732 

HAIL...0.75IN
WIND...60MPH
 
$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 26, 10:06 PM CST, 19 minutes earlier.

Area forecast discussion, Dec 26, 10:06 PM CST, 19 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1006 PM CST Wed Dec 26 2018

.UPDATE...
A quick update to reconfigure the two Tornado Watches that are in
effect across South Central Texas. For Tornado Watch 442 we have
canceled it for Llano and Burnet as the line of storms has moved
mostly through these counties, and extended the watch until midnight
for Williamson County. For Tornado Watch 444 we have canceled it for
Edwards, Gillespie, Kerr, Kinney, and Real Counties due to the
progress of the line. The rest of the area will remain under a
Tornado Watch until 2am.

The line of storms is currently extending from northwestern
Williamson County through the cities of Burnet, Johnson City, to
Kerrville, and Concan. A few straggling storms have developed at the
southern end of the line from Brackettville to Reagan Wells. Ahead of
the line, in the warm sector, scattered showers have developed along
and east of I-35. The line will continue to progress eastward and
should be to the I-35 corridor between 10:30pm and 12:30pm. Through
the evening the main threat has been large hail, with several 1 to 2
inch hail reports coming from the Brackettville and Camp Wood areas
of Kinney and Real Counties. In addition, with the slow movement of
the line we have seen some minor flooding of low water crossings and
rises on creeks and streams prompting a few Flood Advisories. Going
through the rest of the overnight hours as the line approach the I-35
corridor the threat for hail, damaging straight line winds, and
isolated tornadoes will continue along the line. In addition to the
severe threats these storms are producing a large amount of
lightning. Behind the line of storms the front has moved through Del
Rio with northwest winds taking hold as skies clear.

&&

.PREV DISCUSSION... /ISSUED 553 PM CST Wed Dec 26 2018/

UPDATE...
Ran a quick update to the zones to include the new Tornado Watch that
encompasses much of the CWA. Line of convection continues to
strengthen over Edwards County and is now building to the southwest.
Damaging winds will be the main threat, but the environment will
support tornado chances with strong low-level winds in place across
the region. Current timing has the line to the I35 corridor around
10-11 PM then eastern counties through 2-3 AM.

PREV DISCUSSION... /ISSUED 553 PM CST Wed Dec 26 2018/

AVIATION.../00Z TAFS/
A squall line over the Edwards Plateau is expected to expand Swd by
the rapid refresh models so will maintain a couple hours of tempo
Thunder for DRT although there is an equal chance the the convection
misses the vcnty. As a new Tornado watch has just been issued, a few
of these cells could create a equal threats for isolated hail, wind
and tornadoes. Will keep with a more typical wind gusts potential to
around 30 knots and escalate if bowing segments look more imminent
for the I-35 sites. Wind shifts from the squall should develop
between 04Z and 05Z over all 3 I-35 locations. Improvements should
happen by 10Z with a steady W/NW wind to follow.

PREV DISCUSSION... /ISSUED 343 PM CST Wed Dec 26 2018/

SHORT TERM (Tonight through Thursday Night)...
Strong to severe thunderstorms are expected the rest of this
afternoon and evening across parts of the Edwards Plateau and Hill
Country ahead of a Pacific front. A newly issued Tornado Watch is in
effect for Llano, Burnet and Williamson Counties until 10 PM this
evening as storms continue to develop and low level jet increases.
Expect all severe weather hazards with primary threats of isolated
tornadoes and thunderstorm wind gusts up to 70 mph with stronger
storms. Isolated large hail of one inch in diameter possible.

As the afternoon progresses, the Pacific front will continue to push
eastward into the Rio Grande Plains and southern Edwards Plateau.
The boundary will interact with the warm sector and increased
moisture while upper level support and instability become favorable
for all severe weather hazards. Storms are expected to be discrete in
nature at first but rapidly growing into a line of thunderstorms
late this afternoon into the evening. Large hail of one inch in
diameter and damaging winds are possible across these areas. The time
frame for this to occur is a bit earlier than anticipated based on
current radar trends, which is now to about 9 PM. Then the line gets
better organized as approaching the I-35 corridor and looks like the
line will slow down a bit. With that said, the timing for the line
of strong to severe thunderstorms to affect the I-35 corridor stays
intact as previous mentioned 10 PM through midnight tonight.

By the time this is happening, the main severe threats are expected
to be isolated tornadoes and damaging winds as MLCAPE values
increase to 2000-2500 J/Kg and surface to 6Km shear of 60 knots.

The line of storms will continue to advance to the east and into the
eastern counties of south central Texas overnight. The threat for
isolated tornadoes and damaging winds will eventually diminish and
come to an end from west to east as westerly winds and cooler airmass
spreads across the area.

Last but not least, the line of storms bring a potential for minor
flooding across the affected areas. Storm totals of 1 to 3 inches
are possible mainly across the Hill Country and areas along and east
of I-35.

Quick summary of the above information:

1) There is a Tornado Watch in effect for Llano, Burnet and
Williamson Counties through 10 PM this evening. All severe weather
threats possible.

2)A Pacific front over the northwest part of the area will continue
to push to the east. This system will become the next severe weather
threat across the Rio Grande/Southern Edwards Plateau. All severe
hazards possible.

3) The Pacific front will become the main focus for
organized super cellular storms with the potential for isolated
tornadoes and damaging winds as it moves across the I-35 corridor
between 10 PM and midnight tonight.

4) Minor flooding possible as storm totals could reach 1 to 3 inches
of rain accumulations over already saturated soils.

Once the line of storms move east of the area early Thursday, expect
a cooler day with highs in the mid 60s to lower 70s and mostly sunny
skies.

LONG TERM (Friday through Wednesday)...
Dry Thursday and Friday with rain chances returning on Saturday and
Sunday as another upper level system approaches the area from the
west. Cooler and cloudy for the upcoming weekend with highs only in
the 40s. Things dry out early next week with highs in the 50s and
lows in the 30s and 40s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              69  55  69  42  59 /  90  90  10   0   0
Austin Bergstrom Intl Airport  70  55  69  40  59 /  90  90  10   0   0
New Braunfels Muni Airport     70  55  70  41  61 /  80  90  10   0   0
Burnet Muni Airport            67  48  65  38  55 /  90  90  -    0   0
Del Rio Intl Airport           74  46  69  41  67 /  50  40   0   0   0
Georgetown Muni Airport        69  52  67  38  56 /  90  90  -    0   0
Hondo Muni Airport             74  48  71  40  65 /  80  80   0   0   0
San Marcos Muni Airport        70  55  70  41  60 /  90  90  10   0   0
La Grange - Fayette Regional   71  58  71  43  61 /  80  90  10   0  -
San Antonio Intl Airport       71  54  70  43  62 /  80  80  -    0   0
Stinson Muni Airport           72  55  70  44  64 /  70  80  -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation/Short-Term/Long-Term...Treadway/Hampshire
Warnings...Oaks/B Williams
Hydro/DSS...Huffman
Hazardous weather outlook, Dec 26, 10:06 PM CST, 19 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
1006 PM CST Wed Dec 26 2018

TXZ171>173-183>194-202>209-217>225-228-280415-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
1006 PM CST Wed Dec 26 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

A line of showers and storms extends from the Hill Country
southward through the Edwards Plateau ahead of a cold front across
West Texas. As the line progresses eastward through the night
large hail, damaging straight line winds, and an isolated tornado
is possible. Because of the risk Williamson County is under a
Tornado watch through Midnight, with most of the area under a
Tornado watch through 2am. By 2am the line should be east of the
I-35 corridor headed towards east Texas.

Brief heavy rainfall is also possible which could lead to some
minor flooding of low water crossings and could cause some minor
rises on area creeks and rivers. The best chance for moderate to
heavy rainfall is along and east of Interstate 35 and north of
Interstate 10.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please report any severe weather you observe tonight via phone or
social media.

In the hours before

Local storm report, Dec 26, 9:22 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
922 PM CST WED DEC 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             CAMP WOOD               29.67N 100.01W
12/26/2018  E1.75 INCH       REAL               TX   PUBLIC

            MORE PICTURES OF QUARTER TO GOLF BALL SIZED
            HAIL FOUND ON TWITTER. TIME ESTIMATED VIA
            RADAR.

&&

AAT
Local storm report, Dec 26, 9:29 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
929 PM CST WED DEC 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             BURNET                  30.75N 98.23W
12/26/2018  E0.25 INCH       BURNET             TX   PUBLIC

            PEA SIZED HAIL REPORTED IN BURNET VIA
            TWITTER.

&&

AAT
Special weather statement, Dec 26, 9:32 PM CST, 53 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
932 PM CST WED DEC 26 2018

TXZ171>173-188-190>192-270430-
Blanco TX-Gillespie TX-Williamson TX-Llano TX-Hays TX-Burnet TX-
Travis TX-
932 PM CST WED DEC 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILLIAMSON...NORTHWESTERN
HAYS...NORTHWESTERN TRAVIS...BLANCO...EASTERN GILLESPIE...EASTERN
LLANO AND BURNET COUNTIES UNTIL 1030 PM CST...

At 932 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Briggs to near Luckenbach.
Movement was east at 25 mph.

Winds in excess of 40 mph and small hail will be possible with these
storms.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Fredericksburg, Burnet,
Marble Falls, Kingsland, Dripping Springs, Bertram, Round Mountain,
Serenada, Anderson Mill, Buchanan Dam, Leander, Gainesville, Lakeway,
Lago Vista, Bee Cave and Granite Shoals.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 PM CST for south central
Texas. A Tornado Watch also remains in effect until 200 AM CST for
south central Texas.

LAT...LON 3091 9783 3087 9763 3079 9743 3016 9809
      3014 9911 3103 9833 3103 9791
TIME...MOT...LOC 0332Z 271DEG 23KT 3097 9783 3016 9870

MO
Special weather statement, Dec 26, 9:45 PM CST, 40 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
945 PM CST WED DEC 26 2018

TXZ185>191-203>206-270445-
Comal TX-Bexar TX-Uvalde TX-Blanco TX-Gillespie TX-Kerr TX-Medina TX-
Hays TX-Real TX-Bandera TX-Kendall TX-
945 PM CST WED DEC 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA...BANDERA...WEST
CENTRAL HAYS...SOUTHEASTERN KERR...EASTERN UVALDE...SOUTHWESTERN
BLANCO...SOUTHEASTERN GILLESPIE...KENDALL...NORTHWESTERN BEXAR...
SOUTHEASTERN REAL AND CENTRAL COMAL COUNTIES UNTIL 1045 PM CST...

At 945 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Sisterdale to near Sabinal. Movement was
east at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
San Antonio, Medina, Kerrville, Uvalde, Boerne, Hondo, Castroville,
Wimberley, Comfort, Blanco, Bandera, Tarpley, Vanderpool, Canyon Lake
Dam, Canyon Lake, Leon Valley, Helotes, Fair Oaks Ranch, Bulverde and
Shavano Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 200 AM CST for south central
Texas.

LAT...LON 3014 9787 2934 9877 2921 9992 2983 9959
      3015 9910 3016 9790
TIME...MOT...LOC 0345Z 260DEG 31KT 3002 9866 2941 9947

MO
Local storm report, Dec 26, 10:07 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1007 PM CST WED DEC 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             1 S ANDICE              30.76N 97.85W
12/26/2018  E0.88 INCH       WILLIAMSON         TX   PUBLIC

            DIME TO NICKEL SIZED HAIL REPORTED AS THE
            LINE OF STORMS MOVED THROUGH.

&&

AAT
Special weather statement, Dec 26, 10:20 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1020 PM CST WED DEC 26 2018

TXZ172-173-190>194-270515-
Blanco TX-Williamson TX-Bastrop TX-Hays TX-Burnet TX-Lee TX-
Travis TX-
1020 PM CST WED DEC 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON...NORTHWESTERN HAYS...
TRAVIS...CENTRAL BLANCO...NORTHERN BASTROP...NORTHWESTERN LEE AND
SOUTHEASTERN BURNET COUNTIES UNTIL 1115 PM CST...

At 1020 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Granger to Shady Hollow. Movement was east at
45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Dripping Springs, Granger, Bertram, Round Mountain, Tanglewood
Forest, Serenada, Anderson Mill, Austin Bergstrom Int Airport,
Windemere, Leander, Hutto, Lakeway and Manor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until midnight CST for south
central Texas. A Tornado Watch also remains in effect until 200 AM
CST for south central Texas.

LAT...LON 3091 9783 3087 9762 3074 9727 3046 9715
      3055 9698 3014 9717 3016 9859 3094 9785
TIME...MOT...LOC 0420Z 271DEG 41KT 3073 9744 3016 9789

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 6:09 PM CSTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde66 min
Dec 26, 7:01 PM CSTSpecial Weather StatementEWXKinney44 min
Dec 26, 7:06 PM CSTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde54 min
Dec 26, 7:10 PM CSTSevere Thunderstorm WarningEWXEdwards, Kerr, Real65 min
Dec 26, 7:39 PM CSTSpecial Weather StatementEWXKinney66 min
Dec 26, 8:01 PM CSTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Kinney, Real, Uvalde78 min
Dec 26, 8:21 PM CSTSpecial Weather StatementEWXBurnet, Gillespie, Llano54 min
Dec 26, 9:05 PM CSTSpecial Weather StatementEWXBandera, Kendall, Kerr40 min
Dec 26, 9:12 PM CSTAreal Flood AdvisoryEWXBurnet, Gillespie, Kerr, Llano3 hr
Dec 26, 9:32 PM CSTSpecial Weather StatementEWXBlanco, Burnet, Gillespie, Williamson58 min
Dec 26, 9:45 PM CSTSpecial Weather StatementEWXBandera, Comal, Hays, Kendall, Medina, Uvalde60 min
Dec 26, 9:54 PM CSTSevere Thunderstorm WarningEWXWilliamson32 min
Dec 26, 10:00 PM CSTAreal Flood AdvisoryEWXBandera, Blanco, Kendall, Real, Uvalde3 hr
Dec 26, 10:20 PM CSTSpecial Weather StatementEWXBlanco, Travis, Williamson55 min
Dec 26, 10:43 PM CSTSevere Thunderstorm WarningEWXComal, Hays32 min
Dec 26, 10:49 PM CSTAreal Flood AdvisoryEWXHays, Travis, Williamson5 hr
Dec 26, 11:06 PM CSTSpecial Weather StatementEWXBandera, Bexar, Comal, Hays, Kendall, Medina54 min
Dec 26, 11:19 PM CSTSpecial Weather StatementEWXLee, Travis, Williamson56 min
Dec 26, 11:44 PM CSTAreal Flood AdvisoryEWXBexar, Comal, Medina4 hr
Dec 27, 12:01 AM CSTSpecial Weather StatementEWXBastrop, Bexar, Comal, Hays, Kendall, Medina44 min
Dec 27, 12:03 AM CSTSpecial Weather StatementEWXLee, Travis42 min
Dec 27, 12:38 AM CSTFlash Flood WarningEWXHays, Travis, Williamson3 hr
Dec 27, 12:47 AM CSTSpecial Weather StatementEWXBlanco, Kendall43 min
Dec 27, 12:52 AM CSTAreal Flood AdvisoryEWXBastrop, Caldwell, Guadalupe, Lee3 hr
Dec 27, 2:11 AM CSTSpecial Weather StatementEWXComal49 min
Dec 27, 2:16 AM CSTSpecial Weather StatementEWXAtascosa44 min
Dec 27, 2:36 AM CSTAreal Flood AdvisoryEWXFayette114 min
Dec 27, 3:00 AM CSTSpecial Weather StatementEWXWilson60 min
Dec 27, 3:50 AM CSTAreal Flood AdvisoryEWXHays, Travis, Williamson115 min
Dec 27, 7:29 AM CSTRiver Flood WarningEWXTravis18 hr
Dec 27, 7:29 AM CSTRiver Flood WarningEWXTravis18 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.